# SDR JBXA000224

- Difficulty date: December 4, 2000
- Submitted: December 5, 2000
- Operation: Air carrier
- Aircraft: N361ML
- Make and model: Boeing 737-7CG
- Aircraft serial: 30736
- Aircraft time: 549 hours, 270 cycles
- Engine: Cfmint CFM567B22
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Location: Nr 2
- Stage of operation: TO
- How discovered: O
- Nature of condition: R
- Precautionary procedure: C

## Discrepancy

UPON TAKE OFF AFTER SPOOL UP OF ENGINES. RIGHT ENGINE WAS SLOW TO SPOOL ANY FATHER. IT DID NOT  MATCH LEFT ENGINE WHICH APPEARED TO SPOOL NORMALLY. APORTED TAKE-OFF AND TAXIED BACK TO THE GATE.  MAINTENANCE GROUND RAN THE NR 1 AND NR 2 ENGINE FOR POWER ASSURANCE RUN TEST NR 8. OPERATIONAL TEST GOOD IAW B737 MM 71-00-00
